Subharmonic solutions of a nonconvex noncoercive Hamiltonian system

Najeh Kallel; Mohsen Timoumi

RAIRO - Operations Research (2010)

  • Volume: 38, Issue: 1, page 27-37
  • ISSN: 0399-0559

Abstract

top
In this paper we study the existence of subharmonic solutions of the Hamiltonian system J x ˙ + u * G ( t , u ( x ) ) = e ( t ) where u is a linear map, G is a C1-function and e is a continuous function.

How to cite

top

Kallel, Najeh, and Timoumi, Mohsen. "Subharmonic solutions of a nonconvex noncoercive Hamiltonian system." RAIRO - Operations Research 38.1 (2010): 27-37. <http://eudml.org/doc/105300>.

@article{Kallel2010,
abstract = { In this paper we study the existence of subharmonic solutions of the Hamiltonian system $$ J\dot x+ u^* \nabla G(t,u(x)) =e(t) $$ where u is a linear map, G is a C1-function and e is a continuous function. },
author = {Kallel, Najeh, Timoumi, Mohsen},
journal = {RAIRO - Operations Research},
keywords = {subharmonic solutions; Hamiltonian system},
language = {eng},
month = {3},
number = {1},
pages = {27-37},
publisher = {EDP Sciences},
title = {Subharmonic solutions of a nonconvex noncoercive Hamiltonian system},
url = {http://eudml.org/doc/105300},
volume = {38},
year = {2010},
}

TY - JOUR
AU - Kallel, Najeh
AU - Timoumi, Mohsen
TI - Subharmonic solutions of a nonconvex noncoercive Hamiltonian system
JO - RAIRO - Operations Research
DA - 2010/3//
PB - EDP Sciences
VL - 38
IS - 1
SP - 27
EP - 37
AB - In this paper we study the existence of subharmonic solutions of the Hamiltonian system $$ J\dot x+ u^* \nabla G(t,u(x)) =e(t) $$ where u is a linear map, G is a C1-function and e is a continuous function.
LA - eng
KW - subharmonic solutions; Hamiltonian system
UR - http://eudml.org/doc/105300
ER -

References

top
  1. C. Conley and E. Zehnder, Subharmonic solutions and Morse theory. Phys. A124 (1984) 649-658.  Zbl0605.58015
  2. I. Ekeland and H. Hofer, Subharmonics for convex nonautonomous Hamiltonian systems. Commun. Pure Appl. Math.40 (1987) 1-36.  Zbl0601.58035
  3. A. Fonda and A.C. Lazer, Subharmonic solutions of conservative systems with nonconvex potentials. Proc. Am. Math. Soc.115 (1992) 183-190.  Zbl0752.34027
  4. F. Fonda and M. Willem, Subharmonic oscllations of forced pendulum-type equation J. Differ. Equations81 (1989) 215-220.  Zbl0708.34028
  5. G. Fournier, M. Timoumi and M. Willem, The limiting case for strongly indefinite functionals. Topol. Meth. Nonlinear Anal.1 (1993) 203-209.  Zbl0817.58006
  6. F. Giannoni, Periodic Solutions of Dynamical Systems by a Saddle Point Theorem of Rabinowitz. Nonlinear Anal.13 (1989) 707-7019.  Zbl0729.58044
  7. P.H. Rabinowitz, On Subharmonic Solutions of Hamiltonian Systems. Commun. Pure Appl. Math.33 (1980) 609-633.  Zbl0425.34024
  8. M. Timoumi, Subharmonics of convex noncoercive Hamiltonian systems. Coll. Math.43 (1992) 63-69.  Zbl0785.58040
  9. M. Willem, Subharmonic oscillations of convex Hamiltonian systems. Nonlinear Anal.9 (1985) 1311.  Zbl0579.34030

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.